# SDR P9RA20040042

- Difficulty date: September 24, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 21,166 hours, 7,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665122
- Part serial: 0924
- Condition: Deployed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AT GATE IN TOL, R1 DOOR SLIDE DEPLOYED BY GROUND SERVICE PERSONNEL INADVERTENTLY.  REMOVED AND REPLACED R1 SLIDE PER MM.
